We SAMI Pharmaceuticals (Pvt.) Ltd. are committed to humanity for facilitating access to innovative and quality health care solutions
In process of harmonization of different brands of Paracetamol containing products in our portfolio, we are pleased to communicate following change in brand names:
- Samerol®-N to Provas®-N Tablets (Paracetamol 450mg + Orphenadrine Citrate 35mg) in pack of 96’s
- Samerol®-N Forte to Provas®-N Forte Tablets (Paracetamol 650mg + Orphenadrine Citrate 50mg) in pack of 20’s
TEKAC® 30mg/ml Injection in a pack of 5 X 1ml ampoules.
Vid-Tres ™ Oral Drops pack of 10ml (Approx.) Each drop contains 400 I.U. of Cholecalciferol.
OSIRIS® Quick 20mg Tablets in pack of 10’s
Quadro® 300mcg Tablets in pack of 30’s
Quadro® 600mcg Tablets in pack of 30’s
Lacasil® 10g Sachet in pack of 8’s
Rithmo® 500mg Lyophilized Injection in a pack of 1’s
Orglu™ Tablets in pack of 30’s
Beceptor™ 10mg Tablets in pack of 10’s
Beceptor™ 20mg Tablets in pack of 10’s
Lagita Advance is now available in Tablets form as well. Each tablet contains Sodium Alginate 500mg and Potassium Bicarbonate 100mg with the brand name of Lagita®Advance Chewable Tablets in pack of 48’s